# SDR 2007UALA02377

- Difficulty date: July 2, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 30,882 hours, 4,256 cycles
- Engine: Pwa PW4090
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fumes
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO FUMES COMING FROM A BUSINESS CLASS OVEN.   [07-27-07]   FOUND ODOR TO BE STRONGEST IN MID GALLEY AREA. APPEARED TO BE ACIDY SMELL. WHEN WARMING OVEN W33 WAS OPENED, ODOR BECAME MUCH STRONGER. FOUND PAPER TOWEL AND RESIDUE OF MELTED PLASTIC ALONG WITH ROLL BAGS. REMOVED ALL MATERIAL AND INOPED WARMING OVEN.  NO ODOR NOTED AFTER ITEMS REMOVED FROM AC.    AFTER FURTHER TROUBLESHOOTING, REPLACED LEFT HAND GALLEY CEILING LIGHT BALLAST, DR 2 CROSS AISLE
